MAUDE Adverse Event Report: ABBOTT VASCULAR RX ACCULINK CAROTID STENT SYSTEM

ABBOTT VASCULAR RX ACCULINK CAROTID STENT SYSTEM
Model Number 1011343-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.The reported patient effect of thrombosis is listed in the rx acculink instructions for use as a known potential patient effect associated with the use of a stent in carotid arteries.Based on the case information, a conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.The additional treatment was related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no corrective action is required.
 
Event or Problem Description
It was reported that the procedure was performed to treat an embolized right carotid artery.The patient had hemiplegic symptoms which were improved with the implantation of a 6x8mm rx.014 acculink stent.Two days later, routing postoperative reexamination of carotid artery with color doppler ultrasound showed stent occlusion with thrombosis.Emergency arterial embolectomy, balloon dilatation, and stent implantation were immediately performed.The event was resolved.No additional information was provided.

Brand Name
RX ACCULINK CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11362995
Report Number2024168-2021-01376
Device Sequence Number3283169
Product Code NIM
UDI-Device Identifier08717648076374
UDI-Public08717648076374
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number1011343-40
Device Catalogue Number1011343-40
Device Lot Number0072261
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;